# SDR IPXA11M69266

- Difficulty date: August 31, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: ADA37631
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R4 DOOR PLUG UPPER AFT CORNER IS BENT OUTWARD.  CUT OUT DAMAGE ON R4 DOOR PLUG UPPER AFT CORNER, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 52-10-01, REPAIR 3, FIG 201, REV 47.
